# SDR SIMA20151127001

- Difficulty date: November 27, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 31,934 hours, 28,612 cycles
- System (JASC): 3080 · Ice Detection
- Part: Detector
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAKING RUNWAY FOR POSITION & HOLD RECEIVED ICE CONDITION ADVISORY MSG FOLLOWED BY A ICE CONDITION.  ANTI-ICE WARNING MSG PRIOR TO TAKEOFF ROLL.  AFTER A FEW MINUTES MSG'S WENT AWAY BUT CAME BACK AGAIN, ON TAXI BACK TO GATE.  TROUBLESHOOT SYS FOUND NR 1 ICE DETECTOR FAIL.  R & R NR 1 ICE DETECTOR IAW AMM 30-80-01.  OPERATIONS CHECKED GOOD.  NO MSG FOUND IAW AMM 30-80-00.
